Translator Disclaimer
March, 1984 Robust Regression Designs when the Design Space Consists of Finitely Many Points
Ker-Chau Li
Ann. Statist. 12(1): 269-282 (March, 1984). DOI: 10.1214/aos/1176346406

Abstract

We consider the nearly linear regression problem when the assumed first degree model is contaminated by some small constant, and the design space consists of finitely many points, symmetrically distributed on the interval $\lbrack -1/2, 1/2\rbrack$. Under the usual squared loss function for the estimation of the slope and the intercept, and with the use of the least squares estimators, the problem is to find the designs which are optimal in the sense of minimizing the maximum risk among symmetric designs. The results turn out to be quite different from those obtained by Li and Notz (1981) in a setup that is similar except that the design space is the whole interval $\lbrack -1/2, 1/2\rbrack$. In many cases the optimal solution has a support containing more than two points.

Citation

Download Citation

Ker-Chau Li. "Robust Regression Designs when the Design Space Consists of Finitely Many Points." Ann. Statist. 12 (1) 269 - 282, March, 1984. https://doi.org/10.1214/aos/1176346406

Information

Published: March, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0546.62048
MathSciNet: MR733513
Digital Object Identifier: 10.1214/aos/1176346406

Subjects:
Primary: 62J05
Secondary: 62G35, 62K05

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.12 • No. 1 • March, 1984
Back to Top